MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-253
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and rupture and seroma-late.
 
Event or Problem Description
Physician reported right side rupture and fluid collection.Physician later reported "high blood pressure and heart failure" which is not device related.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5 e1 e2 e3 g2 h6.
 
Event or Problem Description
Patient was the initial reporter who provided a physician diagnosis of rupture.Healthcare professional reported after surgery, the device was discarded according to hospital regulations.
 
Additional Manufacturer Narrative
Continued e1 phone number: (b)(6).Clarification to h6: disregard previously reported e0307 seroma.Previously reported "fluid collection" (seroma) was never diagnosed by a physician and will be unreported.
 
Event or Problem Description
Previously reported "fluid collection" (seroma) was never diagnosed by a physician and will be unreported.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22520181
Report Number9617229-2025-11909
Device Sequence Number9231457
Product Code FTR
UDI-Device Identifier10888628002357
UDI-Public(01)10888628002357(10)3122046(11)171030(17)220930
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number115-253
Device Lot Number3122046
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer09/30/2025
10/22/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/21/2025
10/22/2025
Date Device Manufactured10/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight55 KG